# SDR P5CA9700263

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deteriorated
- Location: Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W, I/B, MID FLAP, L/E DETERIORATED ON O/B END.  REPAIRED PER BOEING SRM 51-40-15.
